# SDR ASAA2019050929421

- Difficulty date: May 9, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/S BAFFLE AT STA 747-767 HAS CORR ON BOTTOM SIDE. GROUNDED - YES. REMOVED AND REPLACED BAFFLE (INTERCOSTAL ZEE) IAW SRM 51 40 05 0G 0 AND SRM 51 40 02 0G 0 W .5 O .032 R .020 L 1.2 D .012.
